MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE RP TIB BASE SZ 2 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND 9616671 ATTUNE RP TIB BASE SZ 2 CEM; KNEE TIBIAL TRAY
Catalog Number 150610002
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address loosening of the tibial component at cement to implant interface.Depuy cement was used.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE RP TIB BASE SZ 2 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6786384
Report Number1818910-2017-22612
Device Sequence Number964511
Product Code NJL
UDI-Device Identifier10603295042563
UDI-Public10603295042563
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150610002
Device Lot Number8127448
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2017
Supplement Date Received by Manufacturer08/15/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR